# SDR C2XA08RI112

- Difficulty date: August 14, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 16,004 hours, 8,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2897 - EWR - FLIGHT CREW REPORTED STRONG FUEL ODOR DURING CLIMBING.  ODOR WENT AWAY AFTER APU SHUT DOWN.  NO ODOR NOTICED ON CRUISE.  EWR MAINTENANCE PERFORMED OPERATIONAL CHECK OF APU SUCCESSFULLY.  NO ODOR WAS NOTICED.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
